# SDR SWAA012181

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 52,180 hours, 52,143 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Part serial: 0088
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND # 4 GROUND SPOILER ACTUATOR UPPER ATTACH LOBE BROKEN.                             R&R # 4 GROUND SPOILER ACTUATOR PER MM.
